# SDR COMA9860359

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tubing
- Part number: 6007522660
- Condition: Failed
- Location: Nr 3 Hyd Syst
- Part time: 4,931 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER FLT DEPT CAE, NR 3 HYDRAULIC QUANTITY READ ZERO.  NOSE GEAR INDICATED DOWN, ONE MAIN INDICATED UP, THE OTHER MAIN INTRANSIT.  CREW EXTENDED GEAR MANUALLY.  FLT DECLARED AN EMERGENCY AND DIVERTED BACK TO CAE.  FLT LANDED IN CAE WITHOUT FURTHER INCIDENT.  INSTALLED NEW HYD TUBING (P/N 600-75226-60), (S/N 1307718), PERFORMED LEAK CHECK AFTER SWAGING.  NO DISCREPANCIES NOTED.
